# SDR 97ZZZX2869

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N700WR
- Make and model: Beech B200
- Aircraft serial: BB1313
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 265F864
- Condition: Defective
- Location: Nlg
- Component: Goodyearaero
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INCH KNOT RAISED ON EDGE OF TIRE TREAD ADJACENT TO SIDEWALL.  NO OTHER APPARENT TIRE DAMAGE.  .2187 TREAD DEPTH.  TIRE TIME IN SERVICE, 348.4 HOURS.  TOTAL LANDINGS, 404.
